"Our Prices Start at $11.99. As Our First Client, Use Coupon Code GET15 to claim 15% Discount This Month!!"
A 16-year-old female high-school student is receiving treatment for Addison’s disease. The student confided in the school RN that she is going to stop taking her prednisone because it makes her feel “ugly.” She states she is depressed and embarrassed to be at school because of the side effects caused by the medication. After further review of the situation, the RN determines an interprofessional team should be convened to address the student’s needs.Initial Discussion Post:
Address the following: Describe three (3) significant side effects of corticosteroid treatment for Addison’s disease. Which factors make having Addison’s disease especially problematic for adolescents and why? Discuss why an interprofessional team is appropriate for this situation, who should be included on the team, and the role of the RN on the team.350 words APA format No older than 5 years references